# SDR SWAA070712

- Difficulty date: February 10, 2007
- Submitted: February 13, 2007
- Operation: Air carrier
- Aircraft: N311SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23333
- Aircraft time: 68,650 hours, 65,325 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: 6550570
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND FUSELAGE SKIN BEAR STRAP CRACKED AT L2 DOOR CUTOUT LOWER FWD CORNER.  REPAIRED SKIN PER SWA EA.
